# SDR C2XA04SH104

- Difficulty date: February 26, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 7,805 hours, 7,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 13500469403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE CROSSBEAM AT FRAME 22 BETWEEN THE CENTER OMEGA BEAM AND THE SERVICE DOOR AFT SILL WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CROSSBEAM IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
